IS it possible to conceive when took ipill after unsafe sex?
User rating for this question
I had an ipiil after unsafe sex twice in this month- i got a vaginal discharge after 7 days of taking ipill, First time i had a sex just after finishing my period and the vaginal discharge started after 7 days, now the concern is my period is delayed by around 7 days. can u suggest is it pregnancy ?
Posted Tue, 17 Dec 2013 in General Health
Answered by Dr. Shanthi.E 8 minutes later
Brief Answer: pregnancy unlikely Detailed Answer: Hello, I have read your query. Pregnancy is highly unlikely in your case as you have taken Ipill twice in this month following unsafe sex. Usually there is delay or preponement of periods when you take ipill. So, nothing to be worried about this. Please wait for a week from the expected date of your periods. You should get it within this period. Hope this helps you. Regards,
Follow-up: IS it possible to conceive when took ipill after unsafe sex? 9 minutes later
Thanks Dr. XXXXXXX for your prompt Revert ! May i know if it is ok as i am already 7 days delayed from my regular periods ? I had suffered from severe vaginal bleeding after 1st ipill in this month, according to you, i need to wait for how many more days....
Answered by Dr. Shanthi.E 23 minutes later
Brief Answer: detailed below Detailed Answer: Hello, Yes, it is ok to be delayed by 7 days for your regular periods. This is because of the ipill intake. Please let me know the dates of intercourse, the date of vaginal bleeding, the actual date of your last periods, all of these - to be able to answer you specifically. However, since you have bleeding after 1st Ipill intake this month, you can wait until the end of first week of December. Please let me know the exact dates to comment specifically. Regards,
Follow-up: IS it possible to conceive when took ipill after unsafe sex? 13 minutes later
Hi Dr. Thanks for the expert advice, First time we had an intercourse just after next day of my dates, which is around 25th Oct - I had an ipill on 28th Oct, and the bleeding was exactly after 6-7 days, It was very painful and very restless experience, it stayed for 5-6 days, however was decreasing from 3rd day onwards. around 12th Nov again i had an ipill because we again had intercourse, but this time the bleeding didnt happened. My periods generally falls on 20th or 21st every month. I am confused, will it be early to find a gyanoe for check up or shall i wait,
Answered by Dr. Shanthi.E 14 hours later
Brief Answer: Please wait for the periods Detailed Answer: Hello, Thanks for the details. It is unlikely that you are pregnant. Since you have taken Ipill around 12 th of November, your periods would be delayed. My guess was right, you can wait until the end of first week of December to get your periods naturally. I strongly doubt you are pregnant. Yes, it is too early to find a Gynecologist now. Please be patient, and wait as I have told. Nothing to be worried about; carry on with your routine. Wish you good health.
People also viewed
- Took ipill after unprotected sex missing period worried for pregnancy
- Is pregnancy possible after immedidiate intake of ipill post sex
- Took i-pill after unprotected sex chances of being pregnant
- How can i conceive after delayed periods after taking i-pill
- Blood stain while spitting
- What causes swelling in cheeks and lips when having dentures
- Marriage compatibility blood table
- Blood toilet paper itch
- What is the suggested medication to induce periods
- What causes vertigo when having suffering from anxiety
- Blurry vision and pins and needles in feet
- What is the suggested medication for sleeping problem
- Could i be pregnant after sex when on ipill
- How long does crystal meth stay in the bloodstream if smoked
- Suggest remedy for hard stool due to constipation